MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).It was reported that the device failed to charge battery and does not work on ac power.It does not show any indication of ac power when connected to mains.On reviewing the device logs, it was observed that the device was running on battery power since (b)(6) 2026.On (b)(6) 2026 the device alarmed for battery low and later switched into ambient (tf444001).According to the log files the event occurred during ventilation.Although, a patient was involved, no harm occurred and no medical intervention was necessary.The root cause of the event was determined to be a defective power supply.After replacing the power supply the device passed all test and was released for use.No further problems have been reported, no additional investigation is deemed necessary at this time.This case is considered as closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: unit is not working with mains.No charging indication.- no patient involvement - no intervention necessary.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
ann franz
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25241277
Report Number3001421318-2026-00319
Device Sequence Number9725039
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public07630002800747
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown